2019
Том 71
№ 4

All Issues

Motornaya O. V.

Articles: 7
Article (Ukrainian)

On the joint approximation of a function and its derivatives in the mean

Motornaya O. V., Motornyi V. P.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 2. - pp. 261-270

We consider some properties of functions integrable on a segment. Some estimates for the approximations of function and its derivatives are obtained.

Article (Russian)

On the classification of functions integrable on a segment

Motornaya O. V., Motornyi V. P., Sedunova V. V.

↓ Abstract

Ukr. Mat. Zh. - 2016. - 68, № 5. - pp. 642-656

The problem of classification of functions integrable on a segment is considered. Estimates for the integral moduli of continuity of functions from generalized Potapov’s classes are obtained.

Article (Russian)

Generalized Lebesgue Constants and the Convergence of Fourier–Jacobi Series in the Spaces $L_{1,A,B}$

Motornaya O. V., Motornyi V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 2. - pp. 259–268

Generalized Lebesgue constants for the Fourier–Jacobi sums and the convergence of Fourier–Jacobi series in the $L_{1,A,B}$ spaces are investigated.

Article (Russian)

One-sided approximation of a step by algebraic polynomials in the mean

Motornaya O. V., Motornyi V. P., Nitiema P. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 3. - pp. 409–422

An asymptotically sharp estimate is obtained for the best one-sided approximation of a step by algebraic polynomials in the space $L_1$.

Article (Russian)

Comparison theorems for some nonsymmetric classes of functions

Motornaya O. V., Motornyi V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 7. - pp. 969–975

We prove comparison theorems of the Kolmogorov type for some nonsymmetric classes of functions.

Article (Russian)

On asymptotically exact estimates for the approximation of certain classes of functions by algebraic polynomials

Motornaya O. V., Motornyi V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 1. - pp. 85-99

We present a survey of results obtained for the last decade in the field of approximation of specific functions and classes of functions by algebraic polynomials in the spaces C and L 1 and approximation with regard for the location of a point on an interval.

Article (Ukrainian)

On the asymptotic estimates of the best approximations of differentiable functions by algebraic polynomials in the space L1

Motornaya O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 6. - pp. 859–862